# SDR SWAA2022022561550

- Difficulty date: November 4, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241UF HAS FIBERS PULLED OUT OF SURFACE / FABRICATED NEW PASSENGER CABIN FLOOR BOARD 241 UF IAW B 737 SRM 53-00-50-2R-0 REV 65 BOEING DWG 146A5810-0054 REV B AND BAC 5085 REV E MP1332 A45899 A93390
